RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2007, том 3, 061, 50 стр. (Mi sigma187)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Completely Integrable Systems Associated with Classical Root Systems

Toshio Oshima

Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1, Komaba, Meguro-ku, Tokyo 153-8914, Japan

Аннотация: We study integrals of completely integrable quantum systems associated with classical root systems. We review integrals of the systems invariant under the corresponding Weyl group and as their limits we construct enough integrals of the non-invariant systems, which include systems whose complete integrability will be first established in this paper. We also present a conjecture claiming that the quantum systems with enough integrals given in this note coincide with the systems that have the integrals with constant principal symbols corresponding to the homogeneous generators of the $B_n$-invariants. We review conditions supporting the conjecture and give a new condition assuring it.

Ключевые слова: completely integrable systems; Calogero–Moser systems; Toda lattices with boundary conditions

DOI: https://doi.org/10.3842/SIGMA.2007.061

Полный текст: PDF файл (554 kB)
Полный текст: http://emis.mi.ras.ru/.../061
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: math-ph/0502028
Тип публикации: Статья
MSC: 81R12; 70H06
Поступила: 14 декабря 2006 г.; в окончательном варианте 19 марта 2007 г.; опубликована 25 апреля 2007 г.
Язык публикации: английский

Образец цитирования: Toshio Oshima, “Completely Integrable Systems Associated with Classical Root Systems”, SIGMA, 3 (2007), 061, 50 pp.

Цитирование в формате AMSBIB
\RBibitem{Shi07}
\by Toshio Oshima
\paper Completely Integrable Systems Associated with Classical Root Systems
\jour SIGMA
\yr 2007
\vol 3
\papernumber 061
\totalpages 50
\mathnet{http://mi.mathnet.ru/sigma187}
\crossref{https://doi.org/10.3842/SIGMA.2007.061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=134485}
\zmath{https://zbmath.org/?q=an:05241574}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200061}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234978}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma187
  • http://mi.mathnet.ru/rus/sigma/v3/p61

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Tremblay F., Turbiner A.V., Winternitz P., “An infinite family of solvable and integrable quantum systems on a plane”, J. Phys. A, 42:24 (2009), 242001, 10 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Quesne C., “Exchange operator formalism for an infinite family of solvable and integrable quantum systems on a plane”, Mod. Phys. Lett. A, 25:1 (2010), 15–24  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Alexander V. Turbiner, “From Quantum $A_N$ (Calogero) to $H_4$ (Rational) Model”, SIGMA, 7 (2011), 071, 20 pp.  mathnet  crossref  mathscinet
    4. Alexander V. Turbiner, “From Quantum $A_N$ (Sutherland) to $E_8$ Trigonometric Model: Space-of-Orbits View”, SIGMA, 9 (2013), 003, 25 pp.  mathnet  crossref  mathscinet
    5. Turbiner A.V., “Particular Integrability and (Quasi)-Exact-Solvability”, J. Phys. A-Math. Theor., 46:2 (2013), 025203  crossref  mathscinet  adsnasa  isi  elib  scopus
    6. van Diejen J.F., Emsiz E., “Integrable Boundary Interactions For Ruijsenaars' Difference Toda Chain”, Commun. Math. Phys., 337:1 (2015), 171–189  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Sokolov V.V., Turbiner A.V., “Quasi-Exact-Solvability of the a(2)/G(2) Elliptic Model: Algebraic Forms, Sl(3)/G((2)) Hidden Algebra, and Polynomial Eigenfunctions”, J. Phys. A-Math. Theor., 48:15 (2015), 155201  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. van Diejen J.F. Emsiz E., “Spectrum and Eigenfunctions of the Lattice Hyperbolic Ruijsenaars–Schneider System with Exponential Morse Term”, Ann. Henri Poincare, 17:7 (2016), 1615–1629  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:145
    Полный текст:36
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020